# SDR SWIA202052753

- Difficulty date: August 23, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-54-007 ON LT UPPER PYLON, FOUND CRACKS IN 2ND OVERSIZED HOLES ON SEQUENCE 2 HOLES NR 2 AND NR 6.  C-CHECK RO 9/21/2020.  COMPLIED WITH MHIRJ REO FOR REPAIR OF CRACKS IN 2ND OVERSIZED HOLES ON SEQUENCE 2 HOLES NR 2 AND NR 6 FOUND WHILE PERFORMING SB ON LT UPPER PYLON.
